# SDR DALA2014091105001

- Difficulty date: September 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 70,498 hours, 32,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT INOPERATIVE ROW 5.  REINSTALLED PIN ON QUICK DISCONNECT.
